# SDR IPXA2020072438141

- Difficulty date: July 5, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 68,819 hours, 13,000 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: AJC755827
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  NR 2 ENGINE INLET COWL CRACKS BETWEEN FASTENERS REQUIRES PERMANENT REPAIR.REPAIRED CRACKED #2 ENGINE INLET COWL BETWEEN FASTENERS IAW MD-11 SRM 54-10-01 REPAIR 4. (MINOR)
